1
TÍTULO: Interaction of Dirac delta-waves in the nonlinear Klein-Gordon equation  Full Text
AUTORES: Paiva, A;
TYPE: Article, PUBLICAÇÃO: 2021, FONTE: JOURNAL OF DIFFERENTIAL EQUATIONS, VOLUME: 270
INDEXADO EM: Scopus WOS
2
TÍTULO: Distributions as initial values in a triangular hyperbolic system of conservation laws
AUTORES: Sarrico, COR; Paiva, A;
TYPE: Article, PUBLICAÇÃO: 2020, FONTE: PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, VOLUME: 150, NÚMERO: 6
INDEXADO EM: Scopus WOS
3
TÍTULO: New delta-shock waves in the p-system: a distributional product approach
AUTORES: Adelino Paiva;
TYPE: Article, PUBLICAÇÃO: 2020, FONTE: MATHEMATICS AND MECHANICS OF SOLIDS, VOLUME: 25, NÚMERO: 3
INDEXADO EM: Scopus WOS
4
TÍTULO: Creation, Annihilation, and Interaction of Delta-Waves in Nonlinear Models: a Distributional Product Approach  Full Text
AUTORES: Sarrico, COR; Paiva, A;
TYPE: Article, PUBLICAÇÃO: 2020, FONTE: RUSSIAN JOURNAL OF MATHEMATICAL PHYSICS, VOLUME: 27, NÚMERO: 1
INDEXADO EM: Scopus WOS
5
TÍTULO: Formation of delta-shock waves in isentropic fluids  Full Text
AUTORES: Adelino Paiva;
TYPE: Article, PUBLICAÇÃO: 2020, FONTE: ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, VOLUME: 71, NÚMERO: 4
INDEXADO EM: Scopus WOS
6
TÍTULO: Delta Shock Waves in the Shallow Water System  Full Text
AUTORES: Sarrico, COR; Paiva, A;
TYPE: Article, PUBLICAÇÃO: 2018, FONTE: JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS, VOLUME: 30, NÚMERO: 3
INDEXADO EM: Scopus WOS
7
TÍTULO: Newton's second law and the multiplication of distributions
AUTORES: Sarrico, COR; Paiva, A;
TYPE: Article, PUBLICAÇÃO: 2018, FONTE: JOURNAL OF MATHEMATICAL PHYSICS, VOLUME: 59, NÚMERO: 1
INDEXADO EM: Scopus WOS
8
TÍTULO: NEW DISTRIBUTIONAL TRAVELLING WAVES FOR THE NONLINEAR KLEIN-GORDON EQUATION
AUTORES: Sarrico, COR; Paiva, A;
TYPE: Article, PUBLICAÇÃO: 2017, FONTE: DIFFERENTIAL AND INTEGRAL EQUATIONS, VOLUME: 30, NÚMERO: 11-12
INDEXADO EM: WOS
9
TÍTULO: The Multiplication of Distributions in the Study of a Riemann Problem in Fluid Dynamics
AUTORES: Sarrico, COR; Paiva, A;
TYPE: Article, PUBLICAÇÃO: 2017, FONTE: JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, VOLUME: 24, NÚMERO: 3
INDEXADO EM: WOS
10
TÍTULO: Products of distributions and collision of a delta-wave with a delta '-wave in a turbulent model
AUTORES: Sarrico, COR; Paiva, A;
TYPE: Article, PUBLICAÇÃO: 2015, FONTE: JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, VOLUME: 22, NÚMERO: 3
INDEXADO EM: WOS CrossRef
Página 1 de 2. Total de resultados: 11.